# SDR 2007FA0000339

- Difficulty date: April 19, 2007
- Submitted: April 19, 2007
- Operation: General aviation
- Aircraft: N927SE
- Make and model: Cirrus SR22
- Aircraft serial: 2238
- Aircraft time: 98 hours
- Engine: Cont IO550N
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Condition: Misrigged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EACH AC THAT CAME INTO THE SHOP WAS INSPECTED FOR THE SAME CONDITION WITH THE AILERON/RUDDER INTERFERENCE. INSPECTION FOUND RUDDER/AILERON INTERCONNECT MISRIGGED RESULTING IN THE BOLT CONNECTING THE BUNGEE TO THE RUDDER/AILERON INTERCONNECT ARM HITTING THE  FORWARD CABLE CLAMP AND DEFLECTING THE RT AILERON CABLE. THE CONTROLS DID NOT LOCK BUT THERE WAS DEFINITE INTERFERENCE. IN THE NEUTRAL POSITION, THE DISTANCE FROM THE C/L OF THE ARM IS SUPPOSED TO BE 4.5 INCHES. ON THIS AIRPLANE IT ABOUT 3.75 INCHES. THERE WAS NO EVIDENCE OF ANYONE MOVING THE CLAMP OR THE CLAMP SLIDING. RECORDS SHOW THAT THERE WAS NO FLIGHT CONTROL RIGGING DONE SINCE THE AIRCRAFT LT THE FACTORY.
